# SDR CALA2016092600681

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 98,330 hours, 15,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964411
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT SIGNS AT 21 & 22 ILLUMINATED DURING FLIGHT.  FOUND WHITE EEL LIGHT AT 21F DAMAGED,  REMOVED BROKEN BULB,  EMERGENCY LIGHTS OPS OK.   LAMPS AND CAP REPLACED.  OPS NORMAL IAW AMM 33-51-00
